# SDR AALA202002119002

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 22,664 hours, 4,648 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR L2 FAILED EMERGENCY EXIT DOOR, ESCAPE SLIDE LIGHTING TEST. MAINTENANCE RESECURED CONNECTOR PER ESPM 20-44-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-00.
